# SDR NACA201505010012

- Difficulty date: May 1, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY MAIN DECK INTERCOSTAL BETWEEN FLOORBEAMS CRACKED AT BS 380 TO 400 & BL 0.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG 69-35365.
